# SDR ASOA05314

- Difficulty date: April 6, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Pickup
- Part number: 311649902
- Condition: Inoperative
- Location: Lt Eng Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT 12,000 FT THE CREW FELT AND HEARD A SUDDEN LOSS OF POWER ON THE LT ENGINE.  THE LT TORQUE WAS OBSERVED DOWN BY APPROX 10 PERCENT.  JUST PRIOR TO INITIATION OF IMMEDIATE ACTION ITEMS THE TORQUE SLOWLY RETURNED TO NORMAL.  SUBSEQUENTLY THE TORQUE EXPERIENCED A SUDDEN INCREASE FROM APPROX 80 PERCENT TO 97 PERCENT.  AT THAT POINT THE CREW SHUTDOWN THE LT ENGINE, COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY.  MAINT REMOVED AND REPLACED THE NR1 IB TORQUE PICK-UP PROBE AND PERFORMED POWER RUNS WITH ALL INDICATIONS BEING NORMAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
